Ask an expert
Question

29 Mar 2003

The Pill
I am 18 years old, 45kg and have been on the pill for about a year. Prior to this I had no problems with my skin(face). Since starting with triphasal my pimples have gotten worse. I would like to know if I change to another type of pill (biphasal) will this solve my problem? PLEASE HELP!!
Answer 314 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The best pill in your case would be Diane 35.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9250 votes
No
66% - 17781 votes
Vote